# SDR REXA2020111600762

- Difficulty date: October 26, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC670334013
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECPTICAL SUPPORT STRUCTURE CRACKED.  REPAIRED CRACKED EXTERNAL POWER RECEPTICAL SUPPORT STRUCTURE BY REMOVING CRACKED SUPPORT STRUCTURE AND REPLACING WITH NEW SERVICEABLE SUPPORT STRUCTURE PN CC670-33401-3, IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.
